# SDR COMA0860141

- Difficulty date: February 20, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 33,207 hours, 30,823 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469C
- Part serial: 14183994
- Condition: Faulty
- Location: Rt Engine
- Part time: 11,294 hours, 10,668 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5279 - RECEIVED IDG NR 2 CAUTION MESSAGE.  ABORTED APPROACH, PERFORMED QRH, LANDED WITHOUT INCIDENT.  REPLACED NR 2 IDG.  NO FURTHER DEFECTS.
